# SDR ASAA2013080895763

- Difficulty date: August 8, 2013
- Submitted: August 13, 2013
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 13,311 hours, 4,011 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: False Indication
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FMC DISAGREE ILLUMINATED AFTER ENGINE START.  ACFT GROUNDED.  LIGHT WENT OUT AFTER QRC PROCEDURE.
